# SDR ASAA2023012941946

- Difficulty date: January 29, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,608 hours, 15,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143A5810527
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR PER JUSTIN BOWEN FLOOR PANEL 231KF DELAMINATED AND SPONGY (STA 500A -500D -CENTER). GROUNDED - YES. REMOVED AND REPLACED FLOOR PANEL 231 KF IAW BOEING AMM 737-800 52-21-00-400-801PO#1052862.2.
